# SDR DLM88021236

- Difficulty date: October 25, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 36,271 hours, 28,937 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Hose
- Part number: 71145730016
- Condition: Torn
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMP HIGH LITE ILLUMINATED WHILE PASSING FL250 ON CLIMBOUT. POM PROCEDURES C/W. LEFT THROTTLE AT IDLE IN LITE EXTINGUISHING FOR APPROX. 5 MINUTES, THEN REILLUMINTED. LITE WENT OUT AT 12000 MSL FOR DURATION. RIGHT PACK UNABLE TO MAINTAIN PRESSURIZATION. ENGINE AND AIRFOIL ANTIICE NOT USED ANY TIME.                                             FOUND BOT BLOWN ON RT TEMP CONROL SYSTEM. REPLACED BOOT AND SECURED DUCT. PRESSURIZED A/C. NO LEAKS. RAN ENG AT IDLE AND T/O.NO LEAKS. OK FOR SERVICE.
